# SDR IXXA2022020902

- Difficulty date: October 18, 2021
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Part number: 146T8022
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT IS CORRODED, FROM STA.1480 RBL85, TO STA.1560 RBL78
